Extra strength Tylenol® Cold daytime/nighttime EzTabs® give you the trusted relief you need, day or night.
Each tablet contains 500 mg of acetaminophen for pain relief, 10 mg of dextromethorphan hydrobromide for cough suppression, and 5 mg of phenylephrine hydrochloride for relief of nasal congestion. The nighttime tablets add 2 mg of chlorpheniramine maleate, an antihistamine, for relief of runny nose and sneezing. Extra strength Tylenol® Cold daytime/nighttime EzTabs® are easy-to-swallow tablets.
top of page
bottom of page